MAUDE Adverse Event Report: KARL STORZ SE & CO. KG FIBER OPTIC LIGHT CABLE; Confocal Optical Imaging

KARL STORZ SE & CO. KG FIBER OPTIC LIGHT CABLE; Confocal Optical Imaging
Model Number 495NAC
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Codes Burn(s) (1757); Superficial (First Degree) Burn (2685)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At the beginning of a hysterectomy procedure the surgeon noticed the light cable was not attached to the scope.The scope was attached and after the procedure in recovery a noticeable "blister looking "mark was discovered on patient's right thigh.Burn was assessed by plastic surgeon to be a "superficial burn" and recommended antibiotic ointment.
 
Additional Manufacturer Narrative
The product has not been returned, therefore no evaluation has been completed.
 
Additional Manufacturer Narrative
This supplemental report is to correct the product code from 'fcw' to 'oay'.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
It was determined that both the product code and 510(k) number associated with this device were incorrect and have since been updated.Therefore, a correction supplemental was submitted to accurately reflect the current product code and 510(k) information.This event is filed under internal complaint id (b)(4).

Brand Name
FIBER OPTIC LIGHT CABLE
Common Device Name
Confocal Optical Imaging
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.-karl-storz -strasse 34
78532
tuttlingen, gm,
GM  
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo 
MDR Report Key14626157
Report Number9610617-2022-00078
Device Sequence Number11848818
Product Code OWN
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233333
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2026
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number495NAC
Device Catalogue Number495NAC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer05/11/2022
09/04/2026
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date09/05/2023
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale